EFFEXOR  » Medicine  »
2.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • At that point I noticed myself getting increasingly irritable

    • by cnshively
      all reviews
      Effexor is a medication that most doctors prescribe for depression. I myself have been on Effexor 2 times in the past.

      The first time I did not remain on it long enough to really see any effects.

      But, the second


      time, was a whole nother story.

      The second time I began using Effexor all was fine until about 3 to 4 weeks into it.

      At that point I noticed myself getting increasingly irritable.

      Not only would I get mad at nothing, I would stay mad for quite awhile.

      I began to withdraw myself from my husband and my children.

      I did not feel like myself at all.

      Besides the obvious mental changes it had on me, I also lost my appetite.

      ...


      • EFFEXOR
      I did not lose enough weight for my doctor to become alarmed but I imagine had I stayed on it much longer I would of.

      I also found myself sluggish and unable to pull myself out of bed.

      It gave me headaches,

      and if I did not take it at the same time everyday I became feeling ill to my stomach.

      So to all those out there who’s doctors may be thinking of putting you on this medication, do your research because it can sometimes do more damage then helping.




more about
EFFEXOR
  • Sidenotes
  • Don't Be Nice. Be Helpful.

The review was published as it's written by reviewer in April, 2006. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 2660444791030/k2311a046/4.6.06
Your use of this website constitutes acceptance of the Terms & Conditions
Privacy Policy